# SDR TVD2010F00000

- Difficulty date: March 26, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N167WA
- Make and model: Cessna 402B
- Aircraft serial: 402B1044
- Engine: Cont TSIO520EB
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Weak
- Location: Nr 3 Cylinder
- Part time: 200 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE 2ND LEG OF A FLIGHT, THE PILOT EXPERIENCED AN OCCASIONAL MISFIRE THAT  BECAME MORE REGULAR ADJUSTING MIXTURES AND CHECKING MAGNETOS.  FAILE TO ISOLATE PROBLEM SO THE DECISION WAS MADE TO DIVERT WHERE AN UNEVENTFUL LANDING WAS MADE.  MX WAS DISPATCHED FOR REPAIRS.  THEY CONDUCTED A GROUND RUN AND COULD NOT DUPLICATE MISFIRE.   FUEL FLOWS, MANIFOLD PRESSURES AND MAGNETO TIMING AND CYLINDER COMPRESSIONS WERE NORMAL.  FURTHER TROUBLESHOOTING REVEALED A COUPLE OF SPARK PLUGS THAT APPEARED WEAK.  NEW SPARK PLUGS WERE INSTALLED.  GROUND RUNS WERE PERFORMED AND ACFT WAS DETERMINED AIRWORTHY.  SUBSUQUENT NON-REVENUE FLIGHT WAS NORMAL.  NO FURTHER MX ACTION WAS REQUIRED.
